# SDR UALA2011121406858

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 52,157 hours, 6,147 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U482111
- Part serial: 66
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S NR 2 WINDOW HAS DELAMINATION AND MOISTURE INGRESS IN FWD LOWER CORNER.  BEGAN REMOVAL OF NR 2 LT WINDOW PER MM.  CONTINUED NR 2 LT WINDOW INSTALLATION PER MM.  COMPLETED ITEMS 3A THRU 3H.  NEED TO COMPLETE ITEM 3I.  REPLACED NR 2L WINDSHIELD & RE-INSTALLED CRASHPADS, SUNSHADES SUNVISORS & RAILS + DEFROST AIR DISTRIBUTION DUCT.  NR 2L WINDOW HEAT SYS NEEDS OPS CHECK PER MM ON ACCT OF WINDSHIELD REPLACEMENT.  ACP'D 2L WINDOW HEAT SYSTEM TEST, TESTS GOOD.
